MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404253-12
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) device was no longer working as intended.During revision surgery, the physician confirmed that after removing the old pump one of the cylinders had a hole and the outer sheath was torn.The device was explanted and replaced with a new ipp.There were no patient complications.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21607062
Report Number2124215-2025-15800
Device Sequence Number8832440
Product Code JCW
UDI-Device Identifier00878953009827
UDI-Public00878953009827
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2021
Device Model Number72404253-12
Device Catalogue Number72404253-12
Device Lot Number1000212187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/14/2025
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1000212274, UPN 72018501
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale